MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number G3603524
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Loss of consciousness (2418)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: outcome attributed to adverse event is loss of consciousness.H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.E1: first name and last name of initial reporter is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a patient having spinal therapy for cervical fracture.It was reported that during a c2-c7 spinal fixation procedure, a potential misalignment of the navigation system (o-arm) resulted in the left pedicle screw at c4 being misplaced by 5 mm or more, posing a risk of vertebral artery (va) damage.Due to the high risk of hemorrhaging if repositioned, the surgical team decided to leave the screw in place and proceeded with wound closure.Post-operatively, the patient did not regain consciousness and was transferred to the ward.There were no further complications reported regarding the event.
 
Event or Problem Description
Additional information was received from the manufacturer representative indicating that bleeding was observed during the procedure, suggesting that the vertebral artery may have been damaged.However, there were no significant effects on the patient, and it appears there are no ongoing issues with the patient.And it was believed that the misalignment of the left c4 screw was caused by only pushing the left c4.Subsequently, o-arm/navigation has been used in cases without any problems.The surgeon had pushed the left c4 screw unexpectedly.The reported o-arm/navigation product in the event was not reported with any allegation.
 
Additional Manufacturer Narrative
B5: event problem description is updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22381682
Report Number1030489-2025-02375
Device Sequence Number15848558
Product Code KWP
UDI-Device Identifier00643169542297
UDI-Public(01)00643169542297(17)320617(10)H5964739
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG3603524
Device Catalogue NumberG3603524
Device Lot NumberH5964739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/24/2025
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown